# SDR DALA2016110208177

- Difficulty date: September 8, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,706 hours, 22,640 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND NUMBER ONE ENGINE NACELLE STRUT FAIRING LOWER STRUCTURE IS CORRODED ON LOWER SIDE NEARLY THE ENTIRE LENGTH.  MAINTENANCE ROBBED NUMBER ONE NACELLE STRUT REFERENCE NRC 34597/4500/0002.  CUST CARD 4899449 FOR INSTALLATION.
